# SDR 2007UALA02534

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CUTOUT FWD UPPER CORNER, BS 1810 STR 27R THE UPPER MAIN SILL FRAME TO SILL CLIP INTERFERES WITH FASTENER INSTALLATION.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED CLIP.  INSTALLED REPAIR ANGLE.
